MAUDE Adverse Event Report: OSARTIS GMBH SIMPLEX HV; SIMPLEX HV WITH GENTAMICIN

OSARTIS GMBH SIMPLEX HV; SIMPLEX HV WITH GENTAMICIN
Model Number 6195-1-001
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Arthralgia (2355); Joint Laxity (4526)
Date of Event 04/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported upcoming left knee revision (scheduled on (b)(6) 2022) due to loosening.Patient reported a successful primary surgery until (b)(6) 2022 (implanted on (b)(6) 2017) where she noticed a "lump" behind her left knee.Patient alleges surgeon noted loosening and "leaking" of cement.Patient did not report manufacturer of the knee implants aside from the cement.Patient wants compensation and is in the process of retaining an attorney.

Brand Name
SIMPLEX HV
Common Device Name
SIMPLEX HV WITH GENTAMICIN
Manufacturer (Section D)
OSARTIS GMBH
auf der beune 101
muenster, hesse 64839
GM  64839
Manufacturer (Section G)
OSARTIS GMBH
auf der beune 101
muenster, hesse 64807
GM   64807
Manufacturer Contact
volker stirnal
auf der beune 101
muenster, hesse 64839
GM   64839
MDR Report Key14985768
Report Number9615014-2022-00005
Device Sequence Number1881190
Product Code MBB
UDI-Device Identifier04260056885761
UDI-Public04260056885761
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K123081
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Distributor
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 07/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Model Number6195-1-001
Device Catalogue Number6195-1-010
Device Lot Number702BA807AY
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2022
Initial Report FDA Received Date07/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/04/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexFemale